If I take 3 percocet 10's I feel cool, don't get sick, don't get a terrible headache or anything like that. But when I take one 30 mg oxycodone immediate release pill (small blue round pill with v on one side and 4812 on the other) after a couple hours I get this terrible headache and throw up everytime!!! I am confused as of why this occurs... somebody help!!!
I know it's hard to talk to your doc about these kinda questions cause immediatly they will assume that they are not good for you and take them away. So my advice would be to see a physician to prescibe promethizine for the nausea since the promethizine is not a narcotic it's not a big deal and it won't bring trouble between you and your pain med. doc. Of course you will need to tell that doc that you need the promethizine for other reason's cause that doc will tell your doc and tell him to take you off your oxycodone it get's messy so juss tell him you need it for other reason's beside's the one you posted. This feeling is consider a side effect and would not be prescribed to you if your pain doc. found out. Then again is it generic oxy? this can be a factor as well cause the distributer's of these drugs sometime's have different medicine's mixed into the medication making you feel this way. Also it could be mixing it with the perco's try waiting about 2 hours or more if you already have been doing this and see if it helps. Good luck let me know what happen's.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Apr 2010 • 3 answers
Posted 19 Aug 2010 • 2 answers
Posted 24 Mar 2011 • 5 answers
Posted 19 Aug 2011 • 2 answers
Why does Percocet (any strength) make me sick, but oxycodone doesn't if they are basically the same?
Posted 17 Jun 2017 • 2 answers